# SDR AALA202207187380

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 737
- Aircraft serial: 31549
- Aircraft time: 30,742 hours, 3,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 119830
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY EMERGENCY LIGHTS DRAIN WITHIN MINUTES. REPLACED EMERGENCY LIGHTS POWER SUPPLY ABOVE L1 DOOR PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
